Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rund forms over real algebraic function fields in one variable


Author: Richard Elman
Journal: Proc. Amer. Math. Soc. 41 (1973), 431-436
MSC: Primary 10C05; Secondary 12A90
DOI: https://doi.org/10.1090/S0002-9939-1973-0323718-1
MathSciNet review: 0323718
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The isometry types of rund quadratic forms over an arbitrary real algebraic function field in one variable are completely determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10C05, 12A90

Retrieve articles in all journals with MSC: 10C05, 12A90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0323718-1
Keywords: Quadratic forms, rund forms, Pfister forms, Witt ring
Article copyright: © Copyright 1973 American Mathematical Society